American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11T30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Alina Ostafe, David Thomson and Arne Winterhof. On the Waring Problem with multivariate Dickson polynomials. Contemporary Mathematics 579 (2012) 153-161.
Book volume table of contents   
View Article: PDF

[2] Alina Ostafe and Igor E. Shparlinski. On the Waring problem with Dickson polynomials in finite fields. Proc. Amer. Math. Soc. 139 (2011) 3815-3820. MR 2823028.
Abstract, references, and article information   
View Article: PDF

[3] Le Anh Vinh. On the solvability of systems of bilinear equations in finite fields. Proc. Amer. Math. Soc. 137 (2009) 2889-2898. MR 2506446.
Abstract, references, and article information   
View Article: PDF

[4] Sophie Huczynska and Stephen D. Cohen. Primitive free cubics with specified norm and trace. Trans. Amer. Math. Soc. 355 (2003) 3099-3116. MR 1974677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Shuhong Gao, Joachim von zur Gathen and Daniel Panario. Gauss periods: orders and cryptographical applications. Math. Comp. 67 (1998) 343-352. MR 1458221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Wen Fong Ke and Hubert Kiechle. On the solutions of the equation $x\sp m+y\sp m-z\sp m=1$ in a finite field . Proc. Amer. Math. Soc. 123 (1995) 1331-1339. MR 1234628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Shuhong Gao and Scott A. Vanstone. On orders of optimal normal basis generators . Math. Comp. 64 (1995) 1227-1233. MR 1297469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kenichi Iyanaga. A recursive method to calculate the number of solutions of quadratic equations over finite fields . Math. Comp. 64 (1995) 1319-1331. MR 1297472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ilene H. Morgan and Gary L. Mullen. Primitive normal polynomials over finite fields . Math. Comp. 63 (1994) 759--765, S19--S23. MR 1257578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. W. Lenstra. Finding isomorphisms between finite fields . Math. Comp. 56 (1991) 329-347. MR 1052099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dieter Jungnickel, Alfred J. Menezes and Scott A. Vanstone. On the number of self-dual bases of ${\rm GF}(q\sp m)$ over ${\rm GF}(q)$ . Proc. Amer. Math. Soc. 109 (1990) 23-29. MR 1007501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] H. W. Lenstra and R. J. Schoof. Primitive normal bases for finite fields . Math. Comp. 48 (1987) 217-231. MR 866111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stephen D. Cohen. Consecutive primitive roots in a finite field. II . Proc. Amer. Math. Soc. 94 (1985) 605-611. MR 792270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Stephen D. Cohen. Consecutive primitive roots in a finite field . Proc. Amer. Math. Soc. 93 (1985) 189-197. MR 770516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Leonard Carlitz. On the representation of a polynomial in a Galois field as the sum of an even number of squares . Trans. Amer. Math. Soc. 35 (1933) 397-410. MR 1501692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Howard H. Mitchell. On the generalized Jacobi-Kummer cyclotomic function . Trans. Amer. Math. Soc. 17 (1916) 165-177. MR 1501034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1